Facebook Pixel
EmpowHER Guest

Plan B/Period side effect help!

By Anonymous January 15, 2014 - 3:09pm
Rate This

I've taken Plan B the 6th of January, my period is due Friday but I had gotten my period Monday, I was happy but then when I went to change my tampon the day after Monday, I saw that it had stopped. But then 9 hours later or so it had come back, but very lightly. And now that it's the next day it seems to be gone... What is going on??

Add a Comment1 Comments


Hello Anonymous,

You are experiencing a side effect of Plan B. Some women will start their period earlier or later than normal. Menstrual flow can be lighter or heavier than normal.


January 15, 2014 - 6:18pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!